# SDR R2J2004F00002

- Difficulty date: June 29, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N841RQ
- Make and model: Cessna U206F
- Aircraft serial: U20603273
- Engine: Cont IO520*
- Propeller: Mcauly D3A32C90
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D3A32C90
- Part serial: 766854
- Condition: Corroded
- Location: Propeller
- Part time: 2,800 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STATEMENT OF CONDITION SURVEY FOUND PROPELLER HAD NOT BEEN OVERHAULED AT INTERNAL REQUIRED.  WAS APPROX 2 YRS PART CALENDAR OVERHAUL REQUIREMENT SENT FOR OVERHAUL AND UPON TEARDOWN THE OVERHAUL SHOP SCRAPPED THE HUB DUE TO CORROSION AND BLADES DUE TO WEAR.  NEW PROPELLER INSTALLED.  THIS MODEL PROPELLER HAS NO LUBRICATION REQUIREMENTS OF MEANS.  OH REQUIREMENTS ARE THERE FOR A REASON.  PROP COULD HAVE FAILED.
